Selections associated to the metric projection

Authors

  • Ştefan Cobzaş Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy, Romania
  • C. Mustăţa Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy, Romania
Abstract views: 233

Abstract

Not available.

Downloads

Download data is not yet available.

References

E.W. Cheney and D. E. Wulbert, The Existence and Unicity of Best Approximations, Math. Scand. 24(1969), pp. 113-140.

F. Deutsch, Linear Selections for the Metric Projection, J. Funct. Anal. 49(1983), pp. 269-292, https://doi.org/10.1016/0022-1236(82)90070-2.

F. Deutsch, Wu Li, Sung-Ho Park. Characteriyations of Continuous and Lipschity Continuous Metric Selections in Normed Linear Spaces, J. Approx. Theory 58(1989), pp. 297-314, https://doi.org/10.1016/0021-9045(89)90031-2.

C. Mustăţa, On the Selections Associated to the Metric Projections, Revue d'analyse Numérique et de Theorie l'Approximation 23 (I) (1994), pp. 89-93.

Downloads

Published

1995-08-01

How to Cite

Cobzaş, Ştefan, & Mustăţa, C. (1995). Selections associated to the metric projection. Rev. Anal. Numér. Théor. Approx., 24(1), 45–52. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1995-vol24-nos1-2-art5

Issue

Section

Articles